# SDR AALA20141117009

- Difficulty date: November 17, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- Aircraft time: 94,604 hours, 14,935 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMER LIGHTS INOPERATIVE FROM SEAT 32AB TO 41AB.  REPLACED BATTERY PACK IAW MM 33-51-00.  SYS CHECKED NORMAL.
